MAUDE Adverse Event Report: ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; NON-LOCKING CANCELLOUS BONE SCREW, 6.5MM DIA X 90MM

ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; NON-LOCKING CANCELLOUS BONE SCREW, 6.5MM DIA X 90MM
Model Number CS-65090-04M
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2023, that a patient experienced a fracture of screws which caused a disassociation of the implant from the bone and that a revision sugery was being planned to correct this issue.No addtitional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.Mulitple mdrs were submitted for this adverse event: 3013450937-2023-0236.
 
Additional Manufacturer Narrative
After further investigation, it was identified that the device information previously entered could not be confirmed.Therefore, corrections in section d.Are required.Corrections in section d.Suspect medical device: d2.Common device name is unknown; d4.Model #, catalog #, lot#, and udi# are unknown.Patient scans were provided, and a visual inspection was performed on them.The patient scans confirmed that the two my3d personalized pelvic reconstruction non-locking cancellous bone screws were fractured in the patient.The root cause for the non-locking cancellous bone screws fracturing could not be determined for this complaint as additional information regarding the event is not known.It is unknown if the patient endured any trauma.The device was not returned for evaluation.A review of the part work order(s) could not be completed as device information is not known.A review of the patient's medical history revealed that poor bone quality and previous revision surgeries could have potentially contributed to this outcome.However, this could not be determined conclusively.A review of the part work order(s) could not be completed as the device information is not known.The following mdrs were submitted for this event: 3013450937-2023-0236; 3013450937-2023-0237; 3013450937-2023-0236-001.

Brand Name
MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM
Common Device Name
NON-LOCKING CANCELLOUS BONE SCREW, 6.5MM DIA X 90MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PRECISION FORMS, INC.
97 decker road
butler NJ 07405
Manufacturer Contact
danielle pierce
77 e halsey rd,
parsippany, NJ 07054
9732645400
MDR Report Key17917359
Report Number3013450937-2023-00237
Device Sequence Number16886938
Product Code LPH
UDI-Device IdentifierB278CS6509004M0
UDI-PublicB278CS6509004M0
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K212815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS-65090-04M
Device Catalogue NumberCS-65090-04M
Device Lot NumberP210565
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
C22-368-0001 PATIENT SPECIFIC PROXIMAL STEM.; CS-65090-04M NON-LOCKING CANCELLOUS BONE SCREW.
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale